# SDR 04FDEA01716

- Difficulty date: June 14, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 38,305 hours, 8,822 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: ARC0503
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD (WING SIDE) O/B FLAP O/B HINGE - BARREL NUT HOLE SPOTFACE CORRODED.  RIGHT FWD (WING SIDE) O/B FLAP O/B HINGE - BARREL NUT HOLE SPOTFACE CORROSION REMOVED AS PER CMM 57-44-09, PAGES 402 - 407.  ORIGINAL THICKNESS = 0.452 INCH, MATERIAL REMOVED = 0.002 INCH, REMAINING THICKNESS = 04.50.  COMPLIED WITH FEDEX EA 15740-76741, WINGS - LEFT AND RIGHT - OUTBOARD FLAP - OUTBOARD HINGE BRACKET ASSEMBLY.
